Géométrie différentielle
Remarques sur les spineurs de Killing transversaux
[Remarks on transversal Killing spinors]
Comptes Rendus. Mathématique, Volume 346 (2008) no. 11-12, pp. 657-659.

We show necessary conditions for the existence of transversal Killing spinors on a spin manifold endowed with a Riemannian flow.

Nous montrons des conditions nécessaires d'existence de spineurs de Killing transversaux sur une variété spinorielle munie d'un flot riemannien.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2008.04.011
Ginoux, Nicolas 1; Habib, Georges 2

1 Institut für Mathematik - Geometrie, Universität Potsdam, Am Neuen Palais 10, D-14469 Potsdam
2 Max-Planck-Institut für Mathematik in den Naturwissenschaften, Inselstr. 22, D-04103 Leipzig
@article{CRMATH_2008__346_11-12_657_0,
     author = {Ginoux, Nicolas and Habib, Georges},
     title = {Remarques sur les spineurs de {Killing} transversaux},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {657--659},
     publisher = {Elsevier},
     volume = {346},
     number = {11-12},
     year = {2008},
     doi = {10.1016/j.crma.2008.04.011},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2008.04.011/}
}
TY  - JOUR
AU  - Ginoux, Nicolas
AU  - Habib, Georges
TI  - Remarques sur les spineurs de Killing transversaux
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 657
EP  - 659
VL  - 346
IS  - 11-12
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2008.04.011/
DO  - 10.1016/j.crma.2008.04.011
LA  - fr
ID  - CRMATH_2008__346_11-12_657_0
ER  - 
%0 Journal Article
%A Ginoux, Nicolas
%A Habib, Georges
%T Remarques sur les spineurs de Killing transversaux
%J Comptes Rendus. Mathématique
%D 2008
%P 657-659
%V 346
%N 11-12
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2008.04.011/
%R 10.1016/j.crma.2008.04.011
%G fr
%F CRMATH_2008__346_11-12_657_0
Ginoux, Nicolas; Habib, Georges. Remarques sur les spineurs de Killing transversaux. Comptes Rendus. Mathématique, Volume 346 (2008) no. 11-12, pp. 657-659. doi : 10.1016/j.crma.2008.04.011. http://www.numdam.org/articles/10.1016/j.crma.2008.04.011/

[1] Belgun, F.; Ginoux, N.; Rademacher, H.-B. A singularity theorem for twistor spinors, Ann. Inst. Fourier, Volume 57 (2007), pp. 1135-1159

[2] Blumenthal, R. Foliations with locally reductive normal bundle, Illinois J. Math., Volume 28 (1984), pp. 691-702

[3] Carrière, Y. Flots riemanniens, Toulouse, 1982 (Astérique), Volume 116 (1984), pp. 31-52

[4] El Kacimi, A. Opérateurs transversalement elliptiques sur un feuilletage riemannien et applications, Compositio Math., Volume 73 (1990), pp. 57-106

[5] El Kacimi, A.; Hector, G. Décomposition de Hodge basique pour un feuilletage riemannien, Ann. Inst. Fourier, Volume 36 (1986), pp. 207-227

[6] N. Ginoux, G. Habib, Geometric aspects of transversal Killing spinors on Riemannian flows, Preprint, 2008

[7] G. Habib, Tenseur d'impulsion-énergie et feuilletages, Thèse de doctorat, Université Henri Poincaré, Nancy, 2006

[8] Hebda, J. Curvature and focal points in Riemannian foliations, Indiana Univ. Math. J., Volume 35 (1986), pp. 321-331

[9] March, P.; Min-Oo, M.; Ruh, A.E. Mean curvature of Riemannian foliations, Canad. Math. Bull., Volume 39 (1996), pp. 95-105

[10] Nicolau, M.; Reventos, A. On some geometrical properties of Seifert bundles, Israel J. Math., Volume 47 (1984), pp. 323-334

[11] Tondeur, Ph. Foliations on Riemannian Manifolds, Springer, New York, 1988

Cited by Sources: